Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Rash after being bitten by tick, no improvement with medicines, persistent redness and firmness. Help?

I was bitten by a large tick early august. I did all the wrong things, tried to burn it, covered it in vasoline, and eventually pulled it out with a tweezers. I sprayed bacitracin in the wound (it came out with a large chunk of skin). It was on me less than 12 hours and was not engorged. Several days later, a red rash developed. I took a 3 week course of doxycyline and applied triamcinolone cream to the area. It did not really change. It is now 4 months later and it has been firm, red, and raised. There was a period in which it flattened, but the redness never went away. Any time I give in and scratch it, it becomes red and raised again. I have not had any other symptoms- headache, fatigue , joint pain. Help!!!
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hrllo.i think u are suffering from is urticarial was not due to tick but due to self treatment by you.take short course of steriods and a antibiotic
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor